# SDR Y2PA96002

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 2720 · Rudder Control System
- Part: Act Bellows
- Part number: 5914387507
- Condition: Leaking
- Location: Rudder Control
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - UNSCHEDULED LANDING AT DFW FOR RUDDER TRAVEL UNRESTRICTED LIGHT ILLUMINATED AT CRUISE.  DRAINED ACCUMULATED FLUID FROM SYSTEM SUMPS, OPS CHECK GOOD AS PER MM 27-20-3.  (M)
